Divisorial Zariski decompositions on compact complex manifolds

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02357920
Contributor : Sebastien Boucksom <>
Submitted on : Sunday, November 10, 2019 - 11:24:43 PM
Last modification on : Tuesday, November 12, 2019 - 1:25:59 AM

Links full text

Identifiers

Citation

Sébastien Boucksom. Divisorial Zariski decompositions on compact complex manifolds. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2004, 37 (1), pp.45-76. ⟨10.1016/j.ansens.2003.04.002⟩. ⟨hal-02357920⟩

Share

Metrics

Record views

20